Acta Mathematica

, Volume 73, Issue 1, pp 1–85 | Cite as

Developments in the analytic theory of algebraic differential equations

  • W. J. Trjitzinsky
Article
  • 104 Downloads

Keywords

Formal Solution Analytic Theory Existence Theorem Linear Differential Equation Algebraic Differential Equation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Almqvist & Wiksells Boktryckeri-A.-B. 1941

Authors and Affiliations

  • W. J. Trjitzinsky
    • 1
  1. 1.UrbanaUSA

Personalised recommendations